# SDR 96ZZZM1064

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209224
- Condition: Pinched
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT - 477 - FLL/NAS - LEFT ENGINE LOST OIL PRESSURE THEN THE ENGINE SHUTDOWN ITSELF.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTED AND DETERMINED THAT THE LEFT OIL FILTER COVER O-RING WAS PINCHED ALLOWING LEAKAGE.  REMOVED AND REPLACED O-RING. LEAK CHECK AND POWER ASSURANCE RUNS GOOD.  AIRCRAFT RELEASED TO SERVICE.
